# SDR FDEA201003010574

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: NTL6012507
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 ENGINE LT FAN COWL INNER SKIN IS CHAFED.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01, FIG 1-A, VOL I.    REMOVED LT FAN COWL TO FOM IAW AMM 71-13-01.  REMOVED DAMAGED DOUBLERS; MATERIAL ID; FABRICATED NEW METAL DOUBLERS; PREPPED AND BONDED IAW SRM 54-00-01, FIG 7, VOL I; SRM 51-38-01, FIG 13 AND SRM 51-21-01, VOL II.  ALODINED; SEALED AND PRIMED IAW SRM 54-00-01, FIG 7, VOL I AND SRM 51-21-01, VOL II.  INSTALLED HOLD OPEN ROD IAW SRM 51-21-01, VOL II.  NR 1 LT FAN COWL REMOVED AND REINSTALLED IAW AMM 71-13-02-2.  LATCHES AND ADJUSTMENT C/W ON  WC 71C1601.  (SO 283347; OPS 609.)
